# SDR DL72S011095

- Difficulty date: June 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 62,865 hours, 49,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXTERIOR EXIT BETWEEN OVERWING EXIT INOP.  RELAMPED, OPS CHECK NORMAL PER M/M.
